Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 208, NWS Tulsa, OK

June 17, 2015Creek County, Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 17, 2015, 6:33 PM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2015, 6:33 PM CDT (23:33 UTC)
Expired
Jun 17, 2015, 7:15 PM CDT
In force
42 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 59 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 225 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
225 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

102 
WUUS54 KTSA 172333
SVRTSA
OKC037-111-143-180015-
/O.NEW.KTSA.SV.W.0208.150617T2333Z-150618T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT WED JUN 17 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CREEK COUNTY IN NORTHEAST OKLAHOMA...
  NORTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
  SOUTH CENTRAL TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 715 PM CDT

* AT 631 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BALD HILL...
  AND MOVING NORTHWEST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...PRESTON...HECTORVILLE...
  BEGGS...LIBERTY...MOUNDS...GLENPOOL...KIEFER AND TULSA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3562 9604 3583 9627 3604 9604 3582 9576
      3574 9581
TIME...MOT...LOC 2333Z 130DEG 20KT 3578 9584

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
2 follow-up statements
690 
WWUS54 KTSA 172357
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT WED JUN 17 2015

OKC037-111-143-180015-
/O.CON.KTSA.SV.W.0208.000000T0000Z-150618T0015Z/
CREEK OK-OKMULGEE OK-TULSA OK-
657 PM CDT WED JUN 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TULSA...NORTHERN OKMULGEE AND EAST CENTRAL CREEK COUNTIES UNTIL 715
PM CDT...

AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF MOUNDS...AND MOVING NORTHWEST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...BEGGS...MOUNDS...GLENPOOL AND
  KIEFER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3604 9604 3582 9576 3574 9581 3571 9614
      3583 9627
TIME...MOT...LOC 2356Z 119DEG 21KT 3584 9598

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$
518 
WWUS54 KTSA 180008
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT WED JUN 17 2015

OKC037-111-143-180015-
/O.CON.KTSA.SV.W.0208.000000T0000Z-150618T0015Z/
CREEK OK-OKMULGEE OK-TULSA OK-
708 PM CDT WED JUN 17 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
TULSA...NORTHERN OKMULGEE AND EAST CENTRAL CREEK COUNTIES UNTIL 715
PM CDT...

AT 706 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNDS...AND
MOVING NORTHWEST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...GLENPOOL AND KIEFER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3583 9627 3604 9604 3583 9577 3575 9619
TIME...MOT...LOC 0008Z 119DEG 21KT 3587 9606

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:30 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 17, 6:30 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED JUN 17 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
REMNANTS OF TROPICAL STORM BILL WILL CONTINUE TO IMPACT THE
FORECAST AREA THROUGH THE NEXT 24 HOURS WITH AREAS OF MODERATE TO
HEAVY RAIN RESULTING IN MVFR/IFR CONDITIONS. IFR VISIBILITY LIKELY
IN HEAVY RAIN BANDS. SOME THUNDER REMAINS POSSIBLE BUT COVERAGE
SHOULD REMAIN TOO LIMITED TO INCLUDE IN THE FORECAST. EAST WINDS
WILL CONTINUE TO INCREASE AND SHIFT MORE SOUTHEAST-SOUTH AFTER 12Z
THURSDAY WITH SOME GUSTS OVER 25 KNOTS LIKELY.

&&

.PREV DISCUSSION... /ISSUED 243 PM CDT WED JUN 17 2015/

DISCUSSION...
CENTER OF CIRCULATION FROM REMNANTS OF TROPICAL STORM BILL CURRENTLY
LIFTING NORTH JUST WEST OF THE FTW/DFW METROPLEX. BANDS OF
HEAVIER RAIN CONTINUE ACROSS SOUTHEAST OKLAHOMA IN ASSOCIATION
WITH SYSTEM. A FEW BREAKS IN THE CLOUD COVER HAS ALLOWED ENOUGH
SURFACE HEATING FOR ATMOSPHERE TO BECOME MODERATELY UNSTABLE BOTH
AHEAD AND BEHIND THE MAIN BAND. LOW LEVEL WIND FIELDS WILL CONTINUE
TO INCREASE THIS AFTERNOON ACROSS SOUTHEAST OKLAHOMA...SPREADING
INTO WEST CENTRAL ARKANSAS AS SYSTEM LIFTS NORTH. THIS WILL
PROVIDE AT LEAST A LIMITED CHANCE FOR ISOLATED TORNADOES/MARGINALLY
SEVERE WINDS FOR THE REMAINDER OF THIS AFTERNOON AND EVENING.

MAIN THREAT WILL CONTINUE TO BE THE HEAVY RAINFALL/FLASH FLOODING
AS TROPICAL SYSTEM TRACKS VERY SLOWLY ACROSS NORTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS THURSDAY INTO THURSDAY NIGHT. WIDESPREAD
3 TO 7 INCH RAINFALL TOTALS WILL BE LIKELY WITH LOCALLY AROUND 10
INCHES POSSIBLE. AT THIS TIME IT APPEARS THAT THE HEAVIEST
RAINFALL WILL FALL ALONG AND JUST SOUTH OF THE INTERSTATE 44
CORRIDOR WITH AXIS EXTENDING INTO NORTHWEST ARKANSAS. THIS WILL
LIKELY LEAD TO SIGNIFICANT...LIFE THREATENING FLASH FLOODING AND
MAIN-STEM RIVER FLOODING.

REMNANT LOW EXPECTED TO SHIFT NORTHEAST INTO NORTH CENTRAL ARKANSAS
DURING THE DAY FRIDAY WITH THE HEAVY RAINFALL THREAT ENDING FROM
WEST TO EAST. BOTH THE GFS/ECMWF MODELS ARE IN FAIRLY GOOD
AGREEMENT WITH THIS SCENARIO...ALTHOUGH THE NAM IS A LITTLE SLOWER
WITH OVERALL PROGRESSION OF SYSTEM. UPPER RIDGE AXIS WILL BEGIN
TO BUILD OVER THE SOUTHERN PLAINS THIS WEEKEND INTO EARLY NEXT
WEEK WITH A MUCH NEEDED EXTENDED DRY PERIOD.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM FRIDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, Jun 17, 5:12 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT WED JUN 17 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
512 PM CDT WED JUN 17 2015

...POTENTIAL LIFE THREATENING FLOOD EVENT DEVELOPING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING...CONTINUING THROUGH THURSDAY.

	AREA AT GREATEST RISK...JUST SOUTH OF INTERSTATE 44 CORRIDOR.

TORNADO.
	RISK...LIMITED.
	AREA...GENERALLY EAST OF A LINE FROM MIAMI TO MCALESTER.
	ONSET...ONGOING.

DISCUSSION...
WIDESPREAD RAINFALL WILL CONTINUE ACROSS THE REGION TONIGHT
THROUGH THURSDAY ASSOCIATED WITH SLOW MOVING TROPICAL SYSTEM BILL.
EXCESS RAINFALL IS EXPECTED JUST SOUTH OF THE INTERSTATE 44
CORRIDOR WITH THIS SYSTEM...WITH LOCALIZED AMOUNTS WITHIN THIS
ZONE REACHING THE 10 TO 14 INCH RANGE.  THIS AMOUNT OF RAINFALL
WILL CAUSE WIDESPREAD EXTENSIVE FLOODING WITH MAY PROVE LIFE
THREATENING IN SOME INSTANCES.

RAINFALL AMOUNTS ACROSS SOUTHEAST OKLAHOMA THROUGH NORTHWEST
ARKANSAS AND NORTH OF INTERSTATE 44 ARE MORE LIKELY IN THE
3 TO 6 INCH RANGE.  AGAIN...THIS AMOUNT OF RAINFALL WILL LIKELY
CAUSE FLOODING ISSUES.

MANY RIVERS AND LAKES REMAIN FULL FROM THE HEAVY RAINFALL
THAT OCCURRED DURING THE MONTH OF MAY.  THE ADDITIONAL HEAVY
RAINFALL WITH THIS SYSTEM WILL CAUSE RAPID RISES ON SOME RIVERS...
AND SIGNIFICANT RISES CAN BE EXPECTED ON AREA LAKES.

AN ADDITIONAL HAZARD OVERNIGHT WILL BE ISOLATED SEVERE
WEATHER WITH BRIEF TORNADOES POSSIBLE WITHIN THIS TROPICAL
ENVIRONMENT.  THE RISK OF SEVERE WEATHER WILL PERSIST THROUGH
THE OVERNIGHT HOURS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
HEAVY RAINFALL WILL BE ONGOING THURSDAY AND PERSIST THROUGH
THURSDAY NIGHT INTO FRIDAY.  WIDESPREAD FLOODING WILL EITHER
DEVELOP OR WORSEN THURSDAY THROUGH THURSDAY NIGHT.  THE
TROPICAL RAINFALL WILL GRADUALLY DECREASE IN COVERAGE ON FRIDAY.
DRY CONDITIONS AND ABOVE NORMAL TEMPERATURES ARE EXPECTED
FROM THE WEEKEND THROUGH EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 17, 1:00 PM CDT, 5 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
100 PM CDT WED JUN 17 2015

OKZ049-053-171845-
CHOCTAW OK-PUSHMATAHA OK-
100 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     CENTRAL CHOCTAW AND SOUTHWESTERN PUSHMATAHA

AT 100 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
GRANT...MOVING NORTH AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HUGO...ORD...GRANT...GAY...GOODLAND...
SAWYER...MESSER...KENT...FALLON...SPEER...APPLE...ANTLERS...DELA...
RATTAN...FINLEY...KELLOND AND HUGO LAKE STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3388 9547 3387 9551 3389 9551 3388 9553
      3388 9556 3392 9556 3393 9560 3416 9578
      3420 9579 3425 9578 3435 9543 3388 9531
      3386 9539
TIME...MOT...LOC 1800Z 167DEG 31KT 3397 9547
Special weather statement, Jun 17, 3:10 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
310 PM CDT WED JUN 17 2015

OKZ071-172045-
MCINTOSH OK-
310 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 310 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF CHECOTAH...MOVING NORTH AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHECOTAH AND RENTIESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3555 9571 3555 9540 3534 9539 3534 9544
TIME...MOT...LOC 2010Z 158DEG 13KT 3540 9543
Special weather statement, Jun 17, 3:51 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
351 PM CDT WED JUN 17 2015

OKZ070-071-172130-
MCINTOSH OK-MUSKOGEE OK-
351 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE

AT 350 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES EAST OF
CHECOTAH...MOVING NORTHWEST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RENTIESVILLE...COUNCIL
HILL...OKTAHA AND WAINWRIGHT.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. THIS
STORM HAS PRODUCED A FUNNEL CLOUD AND IS BEING CLOSELY MONITORED.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3559 9570 3568 9548 3546 9545 3544 9551
TIME...MOT...LOC 2050Z 145DEG 12KT 3549 9549
Special weather statement, Jun 17, 4:33 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
433 PM CDT WED JUN 17 2015

OKZ070-071-172215-
MCINTOSH OK-MUSKOGEE OK-
433 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

IN EAST CENTRAL OKLAHOMA
     CENTRAL MUSKOGEE

AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
WARNER...MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RENTIESVILLE...WARNER AND OKTAHA.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3554 9554 3566 9540 3546 9525 3542 9532
TIME...MOT...LOC 2132Z 134DEG 16KT 3548 9532
Special weather statement, Jun 17, 4:44 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT WED JUN 17 2015

OKZ076-172230-
LE FLORE OK-
444 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 13 MILES SOUTHEAST
OF BIG CEDAR...MOVING NORTH AT 30 MPH. ANOTHER STRONG STORM WAS
LOCATED 5 MILES WEST OF OCTAVIA...MOVING NORTHWEST AT 30 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
OCTAVIA...BIG CEDAR...MUSE...WHITESBORO...HODGEN...HEAVENER...
HONOBIA AND HEAVENER RUNESTONE STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3487 9493 3495 9452 3476 9445 3451 9446
      3450 9447 3450 9494
TIME...MOT...LOC 2143Z 158DEG 26KT 3454 9448
Special weather statement, Jun 17, 5:14 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
514 PM CDT WED JUN 17 2015

OKZ070-172300-
MUSKOGEE OK-
514 PM CDT WED JUN 17 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     NORTHWESTERN MUSKOGEE

AT 513 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OKTAHA...
MOVING NORTHWEST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...COUNCIL HILL...OKTAHA...WAINWRIGHT...BOYNTON AND
JAMESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3584 9572 3564 9542 3555 9546 3556 9571
TIME...MOT...LOC 2213Z 125DEG 17KT 3557 9550

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:06 PM CDTAreal Flood AdvisoryTSAHaskell, LeFlore, Sequoyah3 hr
Jun 17, 2:45 AM CDTRiver Flood WarningTSAPushmataha54 hr
Jun 17, 8:20 AM CDTRiver Flood WarningTSAChoctaw10 days
Jun 17, 8:32 AM CDTRiver Flood AdvisoryTSAOttawa52 hr
Jun 17, 1:00 PM CDTSpecial Weather StatementTSAChoctaw45 min
Jun 17, 2:05 PM CDTRiver Flood WarningTSAOkmulgee9 days
Jun 17, 2:23 PM CDTAreal Flood AdvisoryTSAChoctaw112 min
Jun 17, 2:29 PM CDTRiver Flood WarningTSACreek58 hr
Jun 17, 2:29 PM CDTRiver Flood WarningTSACherokee4 days
Jun 17, 2:29 PM CDTRiver Flood WarningTSAMuskogee64 hr
Jun 17, 2:32 PM CDTAreal Flood AdvisoryTSAChoctaw103 min
Jun 17, 2:47 PM CDTRiver Flood WarningTSALeFlore3 days
Jun 17, 3:10 PM CDTSpecial Weather StatementTSAMcIntosh35 min
Jun 17, 3:51 PM CDTSpecial Weather StatementTSAMuskogee39 min
Jun 17, 4:33 PM CDTSpecial Weather StatementTSAMuskogee42 min
Jun 17, 4:44 PM CDTSpecial Weather StatementTSALeFlore46 min
Jun 17, 5:02 PM CDTAreal Flood AdvisoryTSAHaskell, McIntosh, Muskogee, Okfuskee, Okmulgee58 min
Jun 17, 5:14 PM CDTSpecial Weather StatementTSAMuskogee46 min
Jun 17, 5:26 PM CDTAreal Flood AdvisoryTSAOkfuskee64 min
Jun 17, 5:37 PM CDTFlash Flood WarningTSACreek, McIntosh, Muskogee, Okfuskee, Okmulgee8 hr
Jun 17, 5:51 PM CDTTornado WarningTSAMuskogee, Okmulgee39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.